# SDR CA101015012

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 362502R
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INDICATING HOLES FOUND AT THE NR 4 QEC LONGERON AT THE OTBD LONGERON AT THE INBD AFT HOLE AND THE INBD LONGERON AT THE INBD AFT HOLE.  REPAIRED IAW SUPPLIED ERO.
